Paracetamol / ibuprofen during stimulation?

I'm on day 11 of stimulation, had a acan today and all fine. On way home started to get a very bad headache and stomach ache, and now in bed and just can't get warm. I was on my feel a lot of the day and carrying a couple of bags.... Does anyone know if I can take paracetamol or ibuprofen while on stimulation drugs? As I can't get warm I'm worried I'm coming down with a bug maybe but I have my egg collection on Friday, we have got this far I don't want it to be cancelled....trying not to worry but I just don't feel great. Anyone else had similar symptoms before?

5 Replies

oldestnewest
  • Hey Hun your allowed to take paracetamol, hope you feel better soon x

  • Paracetamol only. Ibuprofen can affect your lining x

  • Hey, I was told at no point in any of the cycle should I take ibuprofen. Stick to paracetamol or if needed codine. I've had to resort to co-codimol a couple of times or my head would have exploded...Didn't take away the pain but made it bearable! Hot water bottle can aid the ovaries so hug one of those toots! Hope you feel better soon!xx

  • Hi londonrc. Paracetamol only please. Anti-inflammatories are not recommended. All anti-inflammatory drugs can sometimes cause problems with the foetal heart. Baby doesn’t use part of the heart whilst still in your womb, as it can’t breathe oxygen. There is a special opening that closes off when baby is born to allow him/her to breathe oxygen, and these drugs can cause this “duct” to fail to close. As we are not always aware that we are first pregnant, it is best to steer clear of anti-inflammatory drugs, which can also cause bleeding in “mum-to-be” too. Hope you soon feel better and good luck! Diane

  • Many thanks Diane. I spoke to my on call dr and she said it was ok for paracetamol. I'm feeling much better today and just resting up before EC on Friday.

You may also like...